Go to page
 

Bibliographic Metadata

Title
On the local closure of clones on countable sets
AuthorAichinger, Erhard
Published in
Algebra universalis, 2017, Vol. 78, Issue 3, page 355-361
PublishedSpringer International Publishing, 2017
LanguageEnglish
Document typeJournal Article
Keywords (EN)clones / local closure
URNurn:nbn:at:at-ubl:3-1214 Persistent Identifier (URN)
DOI10.1007/s00012-017-0465-9 
Restriction-Information
 The work is publicly available
Files
On the local closure of clones on countable sets [0.63 mb]
Links
Reference
Classification
Abstract (English)

We consider clones on countable sets. If such a clone has quasigroup operations, is locally closed and countable, then there is a function f:NN such that the n-ary part of C is equal to the n-ary part of Pol Inv[f(n)]C , where Inv[f(n)]C denotes the set of f(n)-ary invariant relations of C.

Stats
The PDF-Document has been downloaded 2 times.
License
CC-BY-License (4.0)Creative Commons Attribution 4.0 International License